Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Projective and injective objects in the category of Banach spaces


Author: Kenneth Pothoven
Journal: Proc. Amer. Math. Soc. 22 (1969), 437-438
MSC: Primary 46.10; Secondary 08.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0241955-0
MathSciNet review: 0241955
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10, 08.00

Retrieve articles in all journals with MSC: 46.10, 08.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241955-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society